# SDR UALA2011050402181

- Difficulty date: May 4, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 64,979 hours, 11,928 cycles
- Engine: Pwa PW4077
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 8106013
- Part serial: 26
- Condition: Faulty
- Location: Posit 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT WAI VALVE STATUS MSG.   REPLACED VALVE.
